Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree. / Nucinkis, Brita; St. John-Green, Simon.

In: Groups, Geometry, and Dynamics, Vol. 12, No. 2, 04.06.2018, p. 529-570.

Research output: Contribution to journalArticle

E-pub ahead of print

Standard

Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree. / Nucinkis, Brita; St. John-Green, Simon.

In: Groups, Geometry, and Dynamics, Vol. 12, No. 2, 04.06.2018, p. 529-570.

Research output: Contribution to journalArticle

Harvard

Nucinkis, B & St. John-Green, S 2018, 'Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree', Groups, Geometry, and Dynamics, vol. 12, no. 2, pp. 529-570. https://doi.org/10.4171/GGD/448

APA

Nucinkis, B., & St. John-Green, S. (2018). Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree. Groups, Geometry, and Dynamics, 12(2), 529-570. https://doi.org/10.4171/GGD/448

Vancouver

Nucinkis B, St. John-Green S. Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree. Groups, Geometry, and Dynamics. 2018 Jun 4;12(2):529-570. https://doi.org/10.4171/GGD/448

Author

Nucinkis, Brita ; St. John-Green, Simon. / Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree. In: Groups, Geometry, and Dynamics. 2018 ; Vol. 12, No. 2. pp. 529-570.

BibTeX

@article{70fa2d7dcec042bc90be13b7b30fb4c1,
title = "Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree",
author = "Brita Nucinkis and {St. John-Green}, Simon",
year = "2018",
month = jun
day = "4",
doi = "10.4171/GGD/448",
language = "English",
volume = "12",
pages = "529--570",
journal = "Groups, Geometry, and Dynamics",
number = "2",

}

RIS

TY - JOUR

T1 - Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree

AU - Nucinkis, Brita

AU - St. John-Green, Simon

PY - 2018/6/4

Y1 - 2018/6/4

U2 - 10.4171/GGD/448

DO - 10.4171/GGD/448

M3 - Article

VL - 12

SP - 529

EP - 570

JO - Groups, Geometry, and Dynamics

JF - Groups, Geometry, and Dynamics

IS - 2

ER -